# SDR W9F2005F00000

- Difficulty date: November 8, 2004
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N1
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Engine: Rroyce TAY6108
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 37S3J1
- Condition: Disconnected
- Location: Downlock Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, THE AIRCRAFT EXPERIENCED AN UNSAFE GEAR DOWNLOCK INDICATION ON THE LT MLG.  (NO GREEN LIGHT).  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CONNECTOR PLUG DISCONNECTED.  CONNECTOR PLUG RECONNECTED, SYS FUNCTIONED NORMALLY.  (K)
